# SDR USAA001353

- Difficulty date: August 25, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 3 INCHES BY 3 INCHES, FORWARD DOOR FRAME STATIN 794, STRINGER 25R.  CORRODED LEVEL 1 C 53-202-01.  FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 53-60-53 PAGE 112.  (M)
